# SDR CALA9800911

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN NR 4 HORIZONTAL BEAM AT FORWARD END INSIDE FORWARD SERVICE DOOR.  THE BEAM WAS REMOVED AND A NEW BEAM WAS INSTALLED IAW SRM 51-30-2.
